The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=31&m=180914
Posted By : Dougie T - 1/7/2005 9:19 PM
I have been taking Feverfew for approximately 5 years. My dosage is through pill form and consists of 2 pills daily with my vitamins. I have decreased the frequency of my headaches to 1 a year for the first few years and now it has been almost 2 years since my last headache. Even when I did have a headache I increased my dosage to 4 pills at the onset and lessened the duration of the headache from a 6-7 hours to approximately 2 hours.  Does anyone have any information regarding this herb as far as personal successes or known hazards/pre-cautions.

Posted By : tysmyboo - 1/14/2005 7:52 AM

Dougie T~

I have read probably 30 book on migraines (and headaches in general) and have not heard of any significant side effects from Feverfew (everything you take has the possibility of side effects but I haven't seen anything other than diarrhea)

I personally have not taken Feverfew long enough to see results. I am just getting started on MigraHealth, a product that contains Feverfew, Magnesium and B Vitamin.

I am glad to hear that you have seen some type of reduction on headaches. I have waited until now to try this, because I have been on and off different things and wanted to know what specifically was or was not working.

Good luck with that...keep us posted!



Visit my website and sign the guest book.
 

Post Edited (tysmyboo) : 1/14/2005 6:55:07 AM (GMT-7)


©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer